MathSciNet Relay Station
MathSciNet bibliographic data
MR1971668 (2004c:35306) 35P15 (35H10)
Niu, Pengcheng; Zhang, Huiqing Payne-Polya-Weinberger type inequalities for eigenvalues of nonelliptic operators. Pacific J. Math. 208 (2003), no. 2, 325–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement